# SDR SWIA202164635

- Difficulty date: December 31, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LONGITUDINAL FLOORBEAM AT FS1016 - FS1047 RBL9  HAS CORROSION.   (C CHECK RO 02/22/2022)   REPAIRED FLOOR BEAM AT RBL9 BETWEEN FS1016 AND FS1047 REF. CRJ-700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2049 REV --, DATED 2022-01-25. COMPLIED WITH SKYWEST CARD 51-900-1002-SKY, COMPLIED WITH SKYWEST M-337 FORM.
